# SDR AUS20010435

- Difficulty date: May 3, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Hose
- Part number: L142368A
- Condition: Faulty
- Location: Engine Fuel Dist
- Component: Engine Fuel Dist, Lyc, LTIO540J2BD
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL HOSES LOCATED BETWEEN THE FCU AND THE FLOW DIVIDER DID NOT HAVE FIRESLEEVES FITTED. PERSONNEL/MAINTENANCE ERROR.
